# SDR FDEA201507072163

- Difficulty date: July 7, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 829 hours, 34,775 cycles
- System (JASC): 3160 · Central Display
- Part: Combining Box
- Part number: 4091460901
- Part serial: 3550387
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TWENTY MINUTES AFTER DEPARTURE STARTED TO NOTICE LIGHT SMOKE, HAZE & ODOR.  DETERMINED SOURCE MOST LIKELY  FROM HUD WITH EFVS ON.  TURNED EFVS OFF & ODOR, SMOKE & HAZE STOPPED.  RELEASED FOR SERVICE IAW MEL 31-61-04-01 CATEGORY C, EXPIRATION 17JUL 15.  HUD SYS INOPERATIVE, EFVS APPROACH NOT AUTHORIZED.  R & R OPU & COMBINER IAW MM  31-82-02-4, 31-82-03-4 & 31-82-4-5.
